RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Дискретн. анализ и исслед. опер.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Дискретн. анализ и исслед. опер., сер. 1, 2004, том 11, номер 4, страницы 81–98 (Mi da122)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Totally balanced and exponentially balanced Gray codes

A. J. van Zanten, I. N. Suparta

Delft University of Technology

Аннотация: The method of Robinson and Cohn to construct balanced and totally balanced Gray codes is discussed, as well as the extended version of this method by Bhat and Savage. We introduce a slight generalization of their construction which enables us to prove a long standing conjecture of Wagner and West about the existence of Gray codes having a specific spectrum of transition counts, i.e., all transition counts are powers of 2 and the exponents of these powers differ at most 1. Such a Gray code can be considered as generalization of a totally balanced Gray code when the length of the codewords is not a 2-power.

Полный текст: PDF файл (298 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
УДК: 519.72
Статья поступила: 30.06.2004
Язык публикации: английский

Образец цитирования: A. J. van Zanten, I. N. Suparta, “Totally balanced and exponentially balanced Gray codes”, Дискретн. анализ и исслед. опер., сер. 1, 11:4 (2004), 81–98

Цитирование в формате AMSBIB
\RBibitem{VanSup04}
\by A.~J.~van Zanten, I.~N.~Suparta
\paper Totally balanced and exponentially balanced Gray codes
\jour Дискретн. анализ и исслед. опер., сер.~1
\yr 2004
\vol 11
\issue 4
\pages 81--98
\mathnet{http://mi.mathnet.ru/da122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113073}
\zmath{https://zbmath.org/?q=an:1078.94040}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/da122
  • http://mi.mathnet.ru/rus/da/v11/s1/i4/p81

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Suparta I.N., “A simple proof for the existence of exponentially balanced Gray codes”, Electron J Combin, 12:1 (2005), N19  mathscinet  zmath  isi
    2. Flahive M., Bose B., “Balancing cyclic R-ary Gray codes”, Electron J Combin, 14:1 (2007), R31  mathscinet  zmath  isi
    3. Flahive M., “Balancing cycli R-ary Gray codes II”, Electron J Combin, 15:1 (2008), R128  mathscinet  zmath  isi
    4. Contassot-Vivier S. Couchot J.-F. Heam P.-C., “Gray Codes Generation Algorithm and Theoretical Evaluation of Random Walks in N-Cubes”, 6, no. 6, 2018, 98  crossref  isi  scopus
  • Дискретный анализ и исследование операций
    Просмотров:
    Эта страница:585
    Полный текст:219
    Литература:44
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020